# SDR DALA2016030701710

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT WING L/E BS XOS=286.    REPAIRED IAW ER/A 397957-14MA, REV ORIGINAL.
